Headaches for Nurofen over ‘false claims’

The over-the-counter range – Nurofen Back Pain, Nurofen Period Pain, Nurofen Migraine Pain and Nurofen Tension Headache – promises “fast targeted relief from pain” and sells for twice as much as regular ibuprofen pain-relief products, the consumer watchdog said.

But the products are identical, with each caplet containing the same active ingredient, ibuprofen lysine 342mg, it said.

“The ACCC takes false or misleading claims about the efficacy of health and medical products very seriously,

Latest

Trending